# SDR IPXA2019013038476

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,660 hours, 15,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC BOTTLE PRESS FOR EMERGENCY OPENING IS LOW. DEFERRED R1 DOOR PER MEL 52-10-3-1-2-1.   R/R R1 DOOR STORAGE RESERVOIR PER MD11 52-11-04 000-801 AND 52-11-04-0400-801 SYSTEM CHECKS OK.
